# SDR FDEA202301140100

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 575301702
- Condition: Corroded
- Location: Camera Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIR CAMERA MOUNT PLATE IS CORRODED. REMOVED FLIR CAMERA MOUNTING BRACKET, REMOVED AND REPLACE HEAT PLATE WITH NEW PLATE, REINSTALL   MOUNTING BRACKET BACK ON AIRCRAFT. PER FEDEX DWG B57-53-015  REV - AND B57-53-017  REV A
